Jump to content
CrazyBoards.org

Was it Adderall (or Geodon) that caused my tremor?


Recommended Posts

so my doc gave me geodon to help my anxiety (instead of just giving me a f'ing AD like the literature i've read has suggested all along, esp. given side effect profiles, WTF!). I have beenn off Geodon for 3 weeks now, but I still have an essential tremor. It flares up pretty bad under stress (meetings, tennis) and wrhat's worse, I seem to be developing extra tics - the corners of my mouth suddenly jerk, so do certain muscles in my legs. Much like muscle spasms.

My pdoc has royally pissed me off; she does not seem concerned enough with the side effects and insists that i keep taking crazy pills, but the side effects keep gettinng worse. She suggested it oculd be the adderall, but i have been on adderall for 7 months now, wouldn't I have noticed tremors prior to the addition of geodon? I was on geodon for just 1 month...

Link to comment
Share on other sites

just my experience, but Geodon royally f$cked with me as well...... I only took it for 5 days and I had hallucination issues for weeks after stopping using it (prior to taking it, I'd never had any psychotic issues......my gist on it is that it killed my dopamine supply, and depleted of dopamine I had such issues for a bit......) A month after taking Geodon I got on Concerta then Adderall and my issues went away, so they were most likely dopamine related........ but yes Geodon is a weird drug...

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...